# SDR C2XA06IA190

- Difficulty date: December 6, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- Aircraft time: 17,552 hours, 13,129 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0212C299
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 9,980 hours, 5,485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2890, DURING PRE-FLIGHT INSPECTION THE CREW REPORTED A SMOKE SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE CAPTAINS PFD (PRIMARY FLIGHT DISPLAY), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
